Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Bayes formula for optimal filter with n-ple Markov Gaussian errors
Autore:
Mandal, PK; Mandrekar, V;
Indirizzi:
EURANDOM, NL-5600 MB Eindhoven, Netherlands EURANDOM Eindhoven Netherlands NL-5600 MB 5600 MB Eindhoven, Netherlands Michigan State Univ, E Lansing, MI 48824 USA Michigan State Univ E Lansing MI USA 48824 Univ, E Lansing, MI 48824 USA
Titolo Testata:
ACTA APPLICANDAE MATHEMATICAE
fascicolo: 1-3, volume: 63, anno: 2000,
pagine: 245 - 252
SICI:
0167-8019(200009)63:1-3<245:BFFOFW>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Keywords:
nonlinear filtering; Bayes formula; n-ple Markov Gaussian process;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Mandal, PK EURANDOM, POB 513, NL-5600 MB Eindhoven, Netherlands EURANDOM POB 513 Eindhoven Netherlands NL-5600 MB Netherlands
Citazione:
P.K. Mandal e V. Mandrekar, "Bayes formula for optimal filter with n-ple Markov Gaussian errors", ACT APPL MA, 63(1-3), 2000, pp. 245-252

Abstract

We consider the nonlinear filtering problem where the observation noise process is n-ple Markov Gaussian. A Kallianpur-Striebel type Bayes formula for the optimal filter is obtained.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 23:31:00